# SDR SWIA2021073059797

- Difficulty date: May 24, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH MLG WHEEL WELL BRACKET P/N 601R75262-159 IS CRACKED (MARKED)     (C-CHECK RO 7/27/2021)    REMOVED AND INSTALLED NEW BRACKET IN THE LH MLG WHEEL WELL. REF CRJ200 SRM 51-42-06 SEE CONTINUATION CARD FOR FURTHER DETAILS
